Element orders in coverings of symmetric and alternating
Algebra i logika, Tome 38 (1999) no. 3, pp. 296-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1999_38_3_a2,
author = {A. V. Zavarnitsin and V. D. Mazurov},
title = {Element orders in coverings of symmetric and alternating},
journal = {Algebra i logika},
pages = {296--315},
year = {1999},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1999_38_3_a2/}
}
A. V. Zavarnitsin; V. D. Mazurov. Element orders in coverings of symmetric and alternating. Algebra i logika, Tome 38 (1999) no. 3, pp. 296-315. http://geodesic.mathdoc.fr/item/AL_1999_38_3_a2/